MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; LOGIC FEMORAL PS CEM LEFT SZ 2.5

EXACTECH, INC. OPTETRAK LOGIC; LOGIC FEMORAL PS CEM LEFT SZ 2.5
Model Number 02-010-01-0225
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); No Code Available (3191)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending engineering evaluation.Concomitant medical products- lgc tibial fit tray cem sz 2.5f / 2.5t (cn: 02-012-45-2525, sn: (b)(4).Size 2.5/13mm ps insert (cn: 02-012-35-2513, sn: (b)(4).
 
Event or Problem Description
Case was originally done in 2013 by dr.(b)(6).Patient had sufficient bone loss on the tibia.As well as, distal/posterior of the femur.Causing losing of the components.Also, there was a significant pitting of the 2.5/13mm insert.(b)(6) revised everything as well as used a tibia cone.Osslix was used to fill in the tibia defect.Patient was alert and well when leaving the operating room.
 
Additional Manufacturer Narrative
The evaluation noted that the reason for the revision was likely the result of an insufficient bond between the implants and the bone, likely due to the patient¿s reported bone loss, which led to aseptic (non-infected) loosening of the tibial and femoral components.It is unclear if the observed prosthesis wear may have contributed to the reported revision.However, the wear was likely the result of third body wear, not properly seating the tibial insert, and/or malalignment between the femoral and tibial components.Concomitant medical device(s): - lgc tibial fit tray cem sz 2.5f / 2.5t (cn: 02-012-45-2525, sn: (b)(6)) - size 2.5/13mm ps insert (cn: 02-012-35-2513, sn: (b)(6)).
 
Event or Problem Description
Initial implant date of the left knee was done in 2013.Patient had sufficient bone loss on the tibia.As well as, distal/posterior of the femur.Causing losing of the components.Also, there was a significant pitting of the 2.5/13mm insert.The surgeon revised everything as well as used a tibia cone.Osslix was used to fill in the tibia defect.Patient was alert and well when leaving the operating room.

Brand Name
OPTETRAK LOGIC
Common Device Name
LOGIC FEMORAL PS CEM LEFT SZ 2.5
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key9208783
Report Number1038671-2019-00532
Device Sequence Number10848994
Product Code JWH
UDI-Device Identifier10885862001139
UDI-Public10885862001139
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K093360
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/06/2017
Device Model Number02-010-01-0225
Device Catalogue Number02-010-01-0225
Device Lot Number05020871
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2019
Initial Date Received by Manufacturer 09/30/2019
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date10/18/2019
Supplement Report FDA Received Date04/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight94